# SDR YENA20091118159

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 36,792 hours, 14,013 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 03062
- Condition: Odor
- Location: Cabin
- Part time: 27 hours, 21 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT JB72 MCO-JFK, DURING FLIGHT ELECTRICAL SMELL NOTICED FROM UNDER SEAT 10E.  MX AT JFK COMPLIED WITH TSM 23-39-00-810-801 FOUND XEB AT SEAT 11 DEF WITH ELECTRICAL ODOR.  REMOVED AND REPLACED SEAT 11 DEF XEB UNIT IAW LTV MM 44-20-17, LTV SYSTEM OPS CHECKS GOOD IAW LTV MM 44-20-17.
